Does the Pred Fort Eye Drop Drops cause headache?

  • Country:

    Jordan

  • Age:

    34

  • Gender:

    Female

  • Do you suffer from pre-existing illnesses in the eye:

    No

  • Did you perform any surgery for the eyes:

    No

  • Do you use any eye drops:

    No

  • Do you wear lenses or glasses:

    No

  • Do you suffer from any diseases in the body:

    No

 

Question

 

 

 

Hi,

I have a highly allergy at my eyes, and the mostly in the Left eye, i used Pred-mild but i didn't feel good then the Dr change it to Olopat Drop it was the same, then stopped and keep using Refresh Tears due to the dryness too (for a month) but itching and irritating get increased 2 days ago it became v. red the doctor gave me Pred-Fort Drop i used it today but i have a headache then i remembered that i've use it once 2 years ago and i had the same headache (it's from the eyes part from the head).

Note :

My left eye keep tearing due to dryness & allergy (i don't have a problem in my Sinusitis)

I am looking forward to receive from you

Thank you

 

Answer

 

 

 

Thanks for your question
 
Pred forte eye drops can cause increase in intraocular pressure which can cause headache. I would recommend you to visit your eye doctor to measure the intraocular pressure.

 

Web Eye Clinic
 



Related Questions